MAUDE Adverse Event Report: VASCUTEK LTD GELSOFT PATCH; GELSOFT CARDIVASCULAR PATCH

VASCUTEK LTD GELSOFT PATCH; GELSOFT CARDIVASCULAR PATCH
Catalog Number 960701-G
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical code 4871 - obstruction/occlusion- the patient presented with the serious adverse event of occlusion in femoral artery.Impact code 2199 - no health consequences or impact: - the patient was discharged on (b)(6) 2025 and the event was considered resolved without sequelae.Medical device problem code 2423- obstruction of flow - occlusion in vessel.Component code 4755 - part/component/sub-assembly term not applicable type of investigation 4110- trend analysis: four year review was performed for gelsoft path > occlusion/ thrombosis> artery, occurrence rate was less than (b)(4).4111 - communication/interviews: further information was received from the site on 12 nov 25 confirming there was no direct cause related to the patch, although there was an occlusion at the level of the occlusion of the aortic arch (afc).There was an acute ischemia of the left foot due to occlusion of the afc and proximal aortic fibrillation (afs).The initial plan was to place a thrombolysis catheter to perform a thrombolysis.However, there was a complication: crushing of one of the iliac stents, which required switching to an open iliacofemoral embolectomy on the left side via a longitudinal arteriotomy, during which the study patch was cut and a bovine patch was placed next to it.The left anterior inferior cerebellar (aic) was also stented with a covered stent because of the crushing of the previous stent.Additional questions have been asked for the complaint on 18 nov 25.3331 - analysis of production records: a review of manufacturing records was performed no issues were identified.4117 -device not accessible for testing: device remains implanted.Investigation findings 3233 - results pending completion of investigation.Investigation conclusion 11- conclusion not yet available.
 
Event or Problem Description
Clinical trial panther-001 (nct04545502), post-operatively on (b)(6) 2025 the patient presented with the serious adverse event of occlusion in femoral artery.The patient was admitted to hospital on (b)(6) 2025 for embolectomy of the left leg with patch angioplasty of the common femoral artery and stenting of the common iliac artery.During the patch angioplasty, the gelsoft patch was cut and the new bovine patch was sewn next to (sutured to) the existing gelsoft patch.There was a postoperative bleeding that required revision with haemostasis and imaging showed diffuse oozing without any major bleeding.The patient was discharged on post-operatively on (b)(6) 2025 and the event was considered resolved without sequelae.The investigator considered the event to be possibly related to the device and related to the pre-existing condition.The patient remains in the study and will continue to be followed up.The site confirmed that the reintervention was not required as a result of any device deficiency.
 
Additional Manufacturer Narrative
Clinical code: 2422 - obstruction/occlusion- the patient presented with the serious adverse event of occlusion in femoral artery.Impact code: 2199 - no health consequences or impact: - the patient was discharged on (b)(6) 2025 and the event was considered resolved without sequelae.4629- device revision or replacement- there was a postoperative bleeding that required revision with haemostasis and imaging showed diffuse oozing without any major bleeding.Medical device problem code: 2423- obstruction of flow - occlusion in vessel.Component code: 4755 - part/component/sub-assembly term not applicable type of investigation: 4110- trend analysis: four year review was performed for gelsoft path > occlusion/ thrombosis> artery, occurrence rate was less than (b)(4).4111 - communication/interviews: further information was received from the site on (b)(6) 2025 confirming there was no direct cause related to the patch, although there was an occlusion at the level of the aortic arch (afc).There was an acute ischemia of the left foot due to occlusion of the afc and proximal aortic fibrillation (afs).The initial plan was to place a thrombolysis catheter to perform a thrombolysis.However, there was a complication: crushing of one of the iliac stents, which required switching to an open iliacofemoral embolectomy on the left side via a longitudinal arteriotomy, during which the study patch was cut and a bovine patch was placed next to it.The left anterior inferior cerebellar (aic) was also stented with a covered stent because of the crushing of the previous stent.Further information was received on (b)(6) 2025 confirming the patch was not twisted.There were no difficulties in the original procedure that could have resulted in the patch being occluded.The patient did not indicate any allergies to the graft component.There was no calcification in the artery.4112- analysis of information provided by user/third party- the patient presented with an occlusion of the left common femoral and superficial femoral artery.The involvement of the gelsoft cardiovascular patch in this event is unable to be determined on the available imaging.The occlusion was successfully treated with surgical revision of angioplasty and the event was resolved.3331 - analysis of production records: a review of manufacturing records was performed no issues were identified.4117 -device not accessible for testing: device remains implanted investigation findings 213 - no device problem found- the site confirmed on (b)(6) 2025 there was no direct cause related to the patch, although there was an occlusion at the level of the common femoral artery.A full batch review was performed for tag00349, and no issues were identified during manufacturing process from raw materials to finished products.Investigation conclusion 4323- device problem excluded- no issues found related to the patch, 40- cause traced to another device- there was crushing of one of the iliac stents, which required switching to an open iliacofemoral embolectomy on the left side via a longitudinal arteriotomy, during which the study gelsoft patch was cut and a bovine patch was placed next to it.
 
Event or Problem Description
Clinical trial (b)(4), post-operatively on (b)(6) 25 the patient presented with the serious adverse event of occlusion in femoral artery.The patient was admitted to hospital on (b)(6) 2025 for embolectomy of the left leg with patch angioplasty of the common femoral artery and stenting of the common iliac artery.During the patch angioplasty, the gelsoft patch was cut and the new bovine patch was sewn next to (sutured to) the existing gelsoft patch.There was a postoperative bleeding that required revision with haemostasis and imaging showed diffuse oozing without any major bleeding.The patient was discharged on post-operatively on (b)(6) 2025 and the event was considered resolved without sequelae.The investigator considered the event to be possibly related to the device and related to the pre-existing condition.The patient remains in the study and will continue to be followed up.The site confirmed that the reintervention was not required as a result of any device deficiency.This report is being submitted as final for manufacturing report number 9612515-2025-00095 to provide event closure information for tag0349.

Brand Name
GELSOFT PATCH
Common Device Name
GELSOFT CARDIVASCULAR PATCH
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, PA49R R
UK  PA49RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, PA49R R
UK   PA49RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan
glasgow, PA49R-R
UK   PA49RR
MDR Report Key23602290
Report Number9612515-2025-00095
Device Sequence Number9204097
Product Code DXZ
UDI-Device Identifier05037881010656
UDI-Public05037881010656
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K963611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Catalogue Number960701-G
Device Lot Number18061972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale